# SDR SWAA2024031351620

- Difficulty date: February 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: NOTREPORTED
- Condition: Incorrect
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ASSEMBLY RH DOUBLE EXIT NO RECLINE 1.0 INCH UPRIGHT ONE WAY FOOD TRAY LACH ON POSITION 11D 11E 11F 2024-121658<[01] REPLACED ASSEMBLY RH DOUBLE EXIT NO RECLINE 1.0 INCH UPRIGHT ONE WAY FOOD TRAY LACH ON POSITION 11D 11E 11F IAW B/E AEROSPACE CMM-25-21-42 Ï¿½TEM 10C PAGE 10108 REV.5;[02] CORRECTED STEP 1: REPLACED SEAT FOODTRAY LATCH ASSEMBLY ON POSITION 11D 11E 11F (3 EA) IAW B/E AEROSPACE CMM-25-21-42 REV 5. STEP 3. S. (8) PAGE 7010 FIGURE 8 ITEM -10C PAGE 10108;[03] CERTIFIED STEP 2 COMPLETED
